# SDR UPS99231111

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 659927173
- Condition: Corroded
- Location: Bs 326/329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON SEAT TRACK UNDER NUTPLATE AT BS 326 AND 329 RBL 45, WL 208.  REMOVED AND REPLACED SEAT TRACK FROM BS 340 - 390 PER SRM 51-30-2.
